Show simple item record

Title

On stability of integral delay systems

dc.contributor.authorMelchor Aguilar, Daniel Alejandro
dc.contributor.editorElsevier
dc.date.accessioned2018-06-07T20:17:15Z
dc.date.available2018-06-07T20:17:15Z
dc.date.issued2010-12
dc.identifier.citationDaniel Melchor-Aguilar, On stability of integral delay systems, Applied Mathematics and Computation, Volume 217, Issue 7, 2010, Pages 3578-3584.
dc.identifier.urihttp://hdl.handle.net/11627/3916
dc.description.abstract"The exponential stability of a class of integral delay systems is investigated by using the Lyapunov–Krasovskii functional approach. Sufficient delay-dependent stability conditions and exponential estimates for the solutions are derived."
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subjectIntegral delay systems
dc.subjectExponential stability
dc.subjectLyapunov–Krasovskii functionals
dc.subject.classificationMATEMÁTICAS
dc.titleOn stability of integral delay systems
dc.typearticle
dc.identifier.doihttps://doi.org/10.1016/j.amc.2010.08.058
dc.rights.accessAcceso Abierto


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Internacional